Full metadata record
DC FieldValueLanguage
dc.creatorRobinson, P.M. (Peter M.)
dc.creatorHualde, J. (Javier)
dc.date.accessioned2010-05-06T15:56:09Z-
dc.date.available2010-05-06T15:56:09Z-
dc.date.issued2007-
dc.identifier.citationHualde, Javier; Robinson, Peter M. Root-n-consistent estimation of weak fractional cointegration. Journal of Econometrics, 2007, vol. 140 (2), pp. 450-484.es_ES
dc.identifier.issn0304-4076-
dc.identifier.urihttp://hdl.handle.net/10171/7002-
dc.language.isoenges_ES
dc.publisherElsevieres_ES
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.subjectMaterias Investigacion::Economía y Empresaes_ES
dc.titleRoot-n-consistent estimation of weak fractional cointegration.es_ES
dc.typeinfo:eu-repo/semantics/articlees_ES

Files in This Item:
File: 
8. Javier Hualde, Peter M. Robinson.pdf
Description: 
Size: 
390,24 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.